MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. GRASPING FORCEPS

AOMORI OLYMPUS CO., LTD. GRASPING FORCEPS
Model Number FG-53SX-1
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: insufficient lubricant was applied.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited foreign matter adhesion during pre-use inspection.There was no patient involvement.

Brand Name
GRASPING FORCEPS
Common Device Name
GRASPING FORCEPS
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21152725
Report Number9614641-2025-00047
Device Sequence Number21243915
Product Code PTS
UDI-Device Identifier04953170049040
UDI-Public04953170049040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFG-53SX-1
Device Lot NumberK4909-0549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown